# SDR MASA200601563

- Difficulty date: June 9, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 8,500 hours, 5,512 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 537
- Condition: Faulty
- Location: Horiz Stab
- Part time: 7,136 hours, 4,608 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7176 ATL - STAB CHANNEL 2 INOP.  AC WAS FERRIED TO CAE FOR REPAIRS.  MAINTENANCE REMOVED AND REPLACED STAB MOTOR NR 2 AND SSCU 2.
